# SDR AALA20170303015

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 89,074 hours, 42,291 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5938323505
- Part serial: AA922
- Condition: Faulty
- Location: Lt Nacelle
- Part time: 89,086 hours, 42,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT DIVERTED FOR LEFT ENGINE FIRE INDICATION.  LANDING UNEVENTFUL.  NO FIRE CONFIRMATION.  LEFT ENGINE FIRE LOOP-A INOPERATIVE.  REMOVED AND REPLACED NR 1 ENGINE LOWER BARRIER LOOP DETECTOR ASSEMBLY IAW AMM 26-10-01. OPS CHECKED GOOD.
